# SDR SWAA2022041989264

- Difficulty date: March 30, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ADF LOWER SKIN AT O/B AFT CORNER IS CRACKED. / [01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIGURE 6. THE DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.B.(1) AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED AN APPROXIMATE 9.5'X1' AREA OF DAMAGED LOWER SURFACE OVERLAY PLIES LOCATED AT THE AFT OUTBOARD CORNER AND CLEANED REPAIR AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A AND C-F. OK TO POT REPAIR AREA.;
